Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Does meth cause chest pain and irregular heart beat ?

06/12/11 I m 23 yo F CC Feeling unsure if my symptoms need to be hospitalized x2 days I know I should not being using meth but I am and has been having irregular heat beat, ringing ears, dizziness , chest pain , shakes, hearing things, Vitals LMP 04/15/11: P 98 R 16 BP unrecorded, Temp unrecorded Dont smoke and drink occasionally HT 60 WT 110 Pn 4-5/10, NKDA , MEDS: albuteral prn Should I be admitted?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi rread your prob do you have any lung or asthemetic prob
all of these r side effect of the drug that you take
so not need to be hospitalization consult your doc n adjust the dose of that drug
Answered: Mon, 13 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor